I’ve been using 5% Rogaine (prescribed by my doctor) for 6 weeks now. I was told it might cause more shedding than usual for 1-3 weeks but it’s been 6 weeks and almost all of the hair in the area I’ve been applying the Rogaine has fallen out. I need a hair transplant more than ever now. But I’m wondering….should I stop taking the Rogaine or do I need to be more patient and hope that eventually some of it will grow back? I know Rogaine doesn’t work for everyone but at what point do you know that it doesn’t for you? Is it abnormal to fall out this much week after week? Thanks!
Approximately six percent of the patients using Rogaine experience shedding within the first few months of using this medication. You report that you are experiencing shedding for six weeks after starting the medication. You might consider stopping the medication. Seeing an expert in the field is better than trying to do this over the internet. You should rule out other underlying factors that could have precipitated your hair loss.